[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Rash

Hello Pumpers!
 I have had a rash from where my pump was in me.  When I would move it would 
really hurt me,so at McD's I took it out.  When i took it out the infusion 
part was bent.  Anyways,  Its all red,and rashy looking.  It also itches,and 
is peeling in that area.  I dont know if some of the insulin had leaked out 
and had a reaction on my skin,or what.  If anyone can be of some help,or 
knows what im talking about please let me know.  Thanks.  
pumping for 2weeks now. 
Insulin dependent for 1year in a half now.
p.s=  A friend told me about putting Nerosporon on it,so thats what Im doing 
now:)  It seems to be helping,(thanks Debbie).
Insulin Pumpers website http://www.insulin-pumpers.org/
for mail subscription assistance, contact: HELP@insulin-pumpers.org